Alert archive / California / River Flood Advisories in 2019
River Flood Advisory 1, NWS Eureka, CA
NWS Eureka, CA issued this river flood advisory at Jan 16, 2019, 6:49 PM PST for Mendocino County, California. It took effect at Jan 17, 2019, 12:00 AM PST. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 16, 2019, 6:49 PM PST (02:49 UTC)
- In effect from
- Jan 17, 2019, 12:00 AM PST
- Expired
- Jan 17, 2019, 3:08 AM PST
- In force
- 3 hr
- Issued by
- NWS Eureka, CA
- Area
- Storm-based polygon
County Mendocino County, CA
The radar
The Beale AFB radar (KBBX), 140 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Russian River near Hopland (HOPC1).
- Minor stage
- 15 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 11462500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
555
WGUS86 KEKA 170249
FLSEKA
Flood Advisory
National Weather Service Eureka, CA
649 PM PST Wed Jan 16 2019
...
...The National Weather Service in Eureka has issued a Flood Advisory
for the Russian River...
Russian River near Hopland affecting Mendocino County
A strong storm system will bring widespread moderate to heavy
rainfall to the area through Thursday evening. The heaviest rain
is occuring this evening with a cold front, but showers with heavy
downpours will continue into Thursday. Three to five inches of
rain can be expected through Thursday evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Do not drive your car across flooded roadways. It only takes about
two feet of water to float most vehicles. For area road conditions,
call Caltrans at 1-800-427-7623.
Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.
The next statement will be issued 10 PM Wednesday or as
warranted by changing conditions.
&&
CAC045-171449-
/O.NEW.KEKA.FL.Y.0001.190117T0800Z-190117T2100Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
649 PM PST Wed Jan 16 2019
The National Weather Service in Eureka has issued a
* Flood Advisory for the Russian River near Hopland.
* from late tonight to Thursday afternoon.
* At 6:00 PM Wednesday the stage was 10.0 feet.
* Flood stage is 21.0 feet.
* FORECAST...This river is Forecast to crest near 15.0 FT Thursday
morning then forecast to recede to near 5.0 FT Sunday.
* At 15.0 feet, flooding occurs on Highway 175 near Hopland.
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$4 follow-up statements
965
WGUS86 KEKA 170427
FLSEKA
Flood Advisory
National Weather Service Eureka, CA
827 PM PST Wed Jan 16 2019
...The Flood Advisory continues for the Russian River...
Russian River near Hopland affecting Mendocino County
A strong storm system has brought widespread moderate to heavy
rainfall to the Navarro River basin. The heaviest rain has occured this evening
with a cold front, but showers with heavy downpours will continue into Thursday.
Up to an additional 1 inch of rainfall can be expected through Thursday night.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.
The next statement will be issued by 4 AM Thursday morning or as
warranted by changing conditions.
SAFETY MESSAGE...
Do not drive your car across flooded roadways. It only takes about
two feet of water to float most vehicles. For area road conditions,
call Caltrans at 1-800-427-7623.
&&
CAC045-171626-
/O.CON.KEKA.FL.Y.0001.190117T0600Z-190117T2100Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
827 PM PST Wed Jan 16 2019
The Flood Advisory continues for
The Russian River near Hopland.
* until Thursday afternoon.
* At 8:00 PM Wednesday the stage was 13.3 feet.
* Flood stage is 21.0 feet.
* FORECAST...This river is Forecast to crest near 17.0 FT late
Wednesday night then forecast to fall below 15.0 FT late
Thursday morning and continue to recede.
* At 15.0 feet, flooding occurs on Highway 175 near Hopland.
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$353
WGUS86 KEKA 171009
FLSEKA
Flood Advisory
National Weather Service Eureka, CA
209 AM PST Thu Jan 17 2019
...The Flood Advisory continues for the Russian River...
Russian River near Hopland affecting Mendocino County
A strong storm system has brought widespread moderate to heavy
rainfall to the Navarro River basin. Showers with heavy downpours will continue through Thursday. Up to an additional inch of rainfall can be expected through Thursday night.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Do not drive your car across flooded roadways. It only takes about
two feet of water to float most vehicles. For area road conditions,
call Caltrans at 1-800-427-7623.
Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.
The next statement will be issued around 10 AM Thursday or as
warranted by changing conditions.
&&
CAC045-172100-
/O.CON.KEKA.FL.Y.0001.000000T0000Z-190117T2100Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
209 AM PST Thu Jan 17 2019
The Flood Advisory continues for
The Russian River near Hopland.
* until this afternoon.
* At 1:00 AM Thursday the stage was 16.2 feet.
* Flood stage is 21.0 feet.
* FORECAST...This river is Forecast to rise to near 17.0 feet by Thursday
afternoon and then recede to near 12.0 feet Friday morning.
* At 15.0 feet, flooding occurs on Highway 175 near Hopland.
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$365
WGUS86 KEKA 171012
FLSEKA
Flood Advisory
National Weather Service Eureka, CA
212 AM PST Thu Jan 17 2019
...The Flood Advisory continues for the Russian River...
Russian River near Hopland affecting Mendocino County
A strong storm system has brought widespread moderate to heavy
rainfall to the Navarro River basin. Showers with heavy downpours will continue through Thursday. Up to an additional inch of rainfall can be expected through Thursday night.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Do not drive your car across flooded roadways. It only takes about
two feet of water to float most vehicles. For area road conditions,
call Caltrans at 1-800-427-7623.
Stay tuned to developments by listening to NOAA Weather Radio or your
local TV or radio stations.
The next statement will be issued around 10 AM Thursday or as
warranted by changing conditions.
&&
CAC045-172100-
/O.CON.KEKA.FL.Y.0001.000000T0000Z-190117T2100Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
212 AM PST Thu Jan 17 2019
The Flood Advisory continues for
The Russian River near Hopland.
* until this afternoon.
* At 2:00 AM Thursday the stage was 16.4 feet.
* Flood stage is 21.0 feet.
* FORECAST...This river is Forecast to fluctuate near 17.0 feet thru
early this morning then forecast to recede to near 14.0 feet Thursday
afternoon.
* At 15.0 feet, flooding occurs on Highway 175 near Hopland.
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$881
WGUS86 KEKA 171108
FLSEKA
Flood Advisory
National Weather Service Eureka, CA
308 AM PST Thu Jan 17 2019
...The Flood Advisory is cancelled for the
Russian River...
Russian River near Hopland affecting Mendocino County
&&
CAC045-171138-
/O.CAN.KEKA.FL.Y.0001.000000T0000Z-190117T1100Z/
/HOPC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
308 AM PST Thu Jan 17 2019
The Flood Advisory is cancelled for
The Russian River near Hopland.
&&
LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
3909 12313 3894 12304
$$What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this river flood advisory went out at Jan 16, 3:02 PM PST, 3 hours 47 minutes earlier.
Area forecast discussion, Jan 16, 3:02 PM PST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
302 PM PST Wed Jan 16 2019
.SYNOPSIS...A strong storm offshore will bring bouts of heavy
rain and strong gusty winds through this evening. Unstable
conditions behind the front will bring a threat for locally
heavy downpours, isolated thunderstorms and periods of gusty
winds later tonight through Thursday. The offshore storm has also
generated a huge swell that will pound the beaches on Thursday.
Periods of rain will continue this weekend, followed by high
pressure and dry weather next week.
&&
.DISCUSSION...Widespread moderate to heavy rain has been spreading
across the region this afternoon in advance of an approaching
cold front. The plume of high precipitable water values around 1"
will quickly shift southeast of the forecast area later this
evening in response to a progressive mid-level shortwave trough.
This southeastward progression should reduce the duration of
widespread heavy rain. There is still a concern for locally heavy
downpours with showers and isolated thunderstorms later tonight as
lapse rates steepen in response to mid level cooling. There is
still a threat of localized flooding and debris flows over recent
burn scar areas.
With 925-850mb south-southwest winds around 50 to 60kt expected
to ramp up again later tonight (along with steeper lapse rates),
we extended the wind advisory for the Del Norte county coast and
the higher elevations of Humboldt county. Winds have already been
gusting to 45 to 50 mph along the Del Norte county coast and
around 50 to 60mph over the higher elevations of Humboldt county.
Instability and showers will persist through the day on Thursday,
though gusty winds should steadily decrease as the surface low
heads northeast toward the British Columbia coast.
&&
Previous Discussion...The cold front is still on track to pass
through this evening, with the heaviest rainfall just ahead and
along the front. The flood watch issued yesterday still looks good
for southern Humboldt, Trinity and Mendocino counties, with 3 to
5 inches of rainfall projected across those areas today and
Thursday. Am not sure rainfall rates will exceed 1.5 inches in a
3-hourly period, and flash flood guidance for most of our region
is 1 inch per hour, or 2.2 inches in 3 hours. However, only 0.80
inches per hour or 0.50 inches in 30 minutes would be a concern
for the Mendocino Complex and Carr Fire burn scars for debris
flows, and that could very well occur later today. Additionally,
the Eel and Navarro river, as well as some of the smaller creeks
and streams, will see significant rises to levels not seen yet
this winter. Crests on the larger rivers will occur later on
Thursday. Brief urban and small stream flooding is a possibility,
but the larger rivers are not expected to exceed flood stage.
However, portions of the Navarro may locally flood near the mouth,
where highway 1 and 128 intersect.
After the cold front passes by, showers will continue
overnight, and as colder air aloft moves in with the upper trough,
instability will increase. Heavy downpours will continue with
these showers, and enough forcing and instability will be present
for scattered thunderstorms along the coastal waters and coastal
plain through Thursday morning. Heights rising and decreasing
moisture in the wake of the upper-trough passage will gradually
weaken and diminish the shower activity later Thursday afternoon
and Thursday night. Snow levels will be the lesser concern with
this system, rising from 5,000 feet this morning to over 6,000
feet this evening. However, these levels will fall to 4,000 to
4,500 feet by Thursday morning, and may occasionally be lower with
heavier showers. The vast majority of highway passes will remain
wet, but Scott Mountain Summit on Highway 3 will see heavy
snowfall. Some of the higher passes on Highway 36 may also see
accumulating snow, and we will need to continue to monitor for a
possible Winter Weather Advisory.
The other concern with this system will be strong winds. South-
southeast wind gusts are already 25 to 35 mph across some of the
coastal headlands and exposed mountainous terrain. A 60 to 70 kt
low-level jet just a couple thousand feet above sea level will
push in ahead of the cold front. An inversion and moist low-level
profiles will limit the full force of these winds mixing down
across most of our area, but enough of this high momentum air will
make it down to the surface with the heavier forcing ahead and
along the cold front to justify the Wind Advisory for most of our
area. Winds behind the front will continue to be quite strong,
though the strongest winds aloft will ease, they will continue to
be 40 to 55 kt. It is possible that advisory level winds may
continue to occur overnight across some of the coastal mountains
and headlands, so that the advisory may need to be extended for
some areas tonight. Southerly winds will continue to be strong
and gusty much of Thursday, especially around heavier showers,
but widespread advisory- level winds are not expected.
The rest of the forecast will have much lower impact weather. A
warm front will clip northwest CA with some lighter rainfall on
Friday into Saturday, so we have increased rain chances those
days. Another cold front will pass by with a period of moderate
rain around Sunday. A long period of dry weather is expected next
week as a strong high pressure ridge rebuilds over the eastern
Pacific and the West Coast. /AAD
&&
.AVIATION...Stormy conditions associated with a strong low pressure
system has been the catalyst for numerous flight weather hazards
across the region. These hazards continued to impact ACV, CEC and
UKI air terminals as well as local airfields today. Humboldt and
Del Norte mostly experienced VFR conditions. Area wide, periods of
MVFR Cigs and Vis will become more frequent as the system becomes
more intense. Uki reported reduced Cigs and VIS through the day
with occasional IFR conditions already reported. The storm's tight
gradient will maintain breezy to gusty winds across all areas.
LLWS will also remain present through the afternoon with models
indicating tapering in the evening. Rain will be steady with
embedded showers and thunderstorm possible by late afternoon but
more probable in the evening and overnight. TAA
&&
.MARINE...Short period S winds and associated wind waves will
increase tonight ahead of a deep low pressure system heading toward
the Pacific NW coast. In addition, very large W swell generated by
the same system is expected to arrive in the coastal waters late
tonight and early Thursday. Swell heights are expected to build to
over 30 feet, with combined seas approaching 35 feet in the outer
waters Thursday morning. Have continued the existing Gale Warning.
Additionally, have expanded the Gale Warning into the N inner
waters, as gales are expected roughly the outer 50% of the zone.
Have also extended the N outer Gale Warning in time into Thursday
morning. On the morning update, hoisted a Hazardous Seas Warning to
follow the gales, and have adjusted this product to account for the
varying end times of the gales. Improving conditions are expected
over the weekend and into early next week.
Isolated thunderstorms are possible over the coastal waters tonight
and Thursday morning. Some of these storms may be strong with
gustier and more erratic winds mixing to the surface. /SEC
&&
.HYDROLOGY...The Navarro River at Navarro is expected to reach
minor flood stage late tonight and early Thursday morning. A Flood
Watch has been issued for this forecast point, and may need to
be upgraded to a warning this evening. River Statements have been
issued for the Russian River at Hopland due to the potential of
some flooding of Highway 175 near Hopland Thursday morning and for
the Eel River at Fernbridge to reach monitor stage Thursday
afternoon. /SEC
&&
.BEACH HAZARDS/COASTAL FLOODING...A developing Pacific storm
system will generate a huge westerly swell that will impact NW
California beaches on Thursday. Breaker heights will rapidly build
and reach 30 to 35 feet. This swell combined with brisk SW winds
may produce a 1 to 1.5 foot storm surge on top of high tide, which
could result in localized coastal flooding as well as very large
surf.
High astronomical high tides will occur on Sunday and into early
next week. Minor coastal flooding is possible during the daily late
morning and early afternoon high tides, with the highest
astronomical tides expected on Monday. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch from 6 PM PST this evening through Thursday morning
for CAZ104-106>113.
Wind Advisory until 10 PM PST this evening for CAZ103-104-109.
High Surf Warning from 5 AM Thursday to 5 AM PST Friday for
CAZ101-103-104-109.
Wind Advisory until 10 PM PST this evening for CAZ107-108-
110>113.
Wind Advisory until 10 AM PST Thursday for CAZ101.
Wind Advisory until 10 AM PST Thursday for CAZ102-105-106.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 9 PM PST this evening for PZZ450.
Hazardous Seas Warning from 9 PM this evening to 5 AM PST Friday
for PZZ450-455-470-475.
Gale Warning until 9 PM PST this evening for PZZ455-470-475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Jan 16, 5:47 AM PST, 13 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 547 AM PST Wed Jan 16 2019 CAZ106>108-110>113-171400- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 547 AM PST Wed Jan 16 2019 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Wind Advisory is currently in effect. A Flood Watch is currently in effect. A large, powerful storm system will bring strong winds and heavy rain this afternoon and tonight. Heavy rain will result in sharp rises on main stem rivers as well as smaller streams and creeks through Thursday. A few thunderstorms tonight will contain heavy downpours and brief small hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Flood Watch will continue Thursday. A Wind Advisory is in effect for exposed high terrain of northeast Mendocino and Trinity county above 2,500 feet, and for the remainder of inland northwest California above 1,500 feet. Snow levels around 4,000 feet over Trinity County with showery precipitation may result in locally heavy snowfall over Scott Mountain Summit on Highway 3 on Thursday. Some accumulating snowfall is possible over the Highway 36 passes as well. Heavy rain with downpours will result in sharp rises on main stem rivers as well as smaller streams and creeks through Thursday. A few thunderstorms are possible Thursday morning with brief small hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ101-103-171400- Coastal Del Norte-Northern Humboldt Coast- 547 AM PST Wed Jan 16 2019 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PST THIS EVENING... ...HIGH SURF WARNING IN EFFECT FROM 5 AM THURSDAY TO 5 AM PST FRIDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A wind advisory is in effect. A large, powerful storm system will bring strong winds and heavy rain this afternoon and tonight. Heavy rain will result in sharp rises on main stem rivers as well as smaller streams and creeks through Thursday. A few thunderstorms tonight will contain heavy downpours and brief small hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A High Surf Warning is in effect on Thursday. High surf will likely result in hazardous beach conditions and possibly minor coastal flooding by Thursday. A slight chance of thunderstorms will be possible Thursday, with frequent showers with heavy downpours and even some brief small hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ102-105-171400- Del Norte Interior-Northern Humboldt Interior- 547 AM PST Wed Jan 16 2019 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Wind Advisory is in effect for exposed high terrain of inland northwest California above 1,500 feet. Strong winds will peak this afternoon and this evening with a cold front. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Showers with heavy downpours and gusty winds will continue on Thursday. Snow levels will fall to around 4,000 feet by the afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ104-109-171400- Southwestern Humboldt-Mendocino Coast- 547 AM PST Wed Jan 16 2019 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PST THIS EVENING... ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... ...HIGH SURF WARNING IN EFFECT FROM 5 AM THURSDAY TO 5 AM PST FRIDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Wind Advisory is currently in effect. A Flood Watch is currently in effect. A large, powerful storm system will bring gusty winds and heavy rain this afternoon and tonight. A few thunderstorms tonight will contain heavy downpours and brief small hail. Heavy rain will result in sharp rises on main stem rivers as well as smaller streams and creeks through Thursday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Flood Watch will continue on Thursday. A High Surf Warning will be in effect on THursday. High surf will likely result in hazardous beach conditions and possibly minor coastal flooding by Thursday. A slight chance of thunderstorms continue on Thursday. Small hail will also be possible, with at least heavy downpours likely with stronger showers. Main-stem rivers will have significant rises before cresting later on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka.
In the hours before
Special weather statement, Jan 16, 4:43 PM PST, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Eureka CA
443 PM PST WED JAN 16 2019
CAZ103-104-106-170100-
Southwestern Humboldt CA-Northern Humboldt Coast CA-
Southern Humboldt Interior CA-
443 PM PST WED JAN 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HUMBOLDT COUNTY
UNTIL 500 PM PST...
At 443 PM PST, Doppler radar was tracking a strong shower near
Petrolia, or 7 miles west of Honeydew, moving north at 35 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Petrolia and Scotia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4053 12434 4047 12400 4014 12417 4017 12432
4025 12438
TIME...MOT...LOC 0043Z 194DEG 32KT 4024 12426
MKKLocal storm report, Jan 16, 5:57 PM PST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
557 PM PST WED JAN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM FLOOD BENBOW 40.07N 123.79W
01/16/2019 HUMBOLDT CA LAW ENFORCEMENT
CHP HAS REPORTED ROADWAY FLOODING AT BENBOW
OFFRAMP AND US 101 N.
&&
WCILocal storm report, Jan 16, 6:23 PM PST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
623 PM PST WED JAN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM FLOOD 4 S TALMAGE 39.07N 123.16W
01/16/2019 MENDOCINO CA LAW ENFORCEMENT
CHP IS REPORTING ROADWAY FLOODING ON OLD
RIVER ROAD SOUTH OF TALMAGE.
&&
WCIThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 4:20 PM PST | Areal Flood Advisory | EKA | Humboldt | 3 hr |
| Jan 16, 4:43 PM PST | Special Weather Statement | EKA | Humboldt | 17 min |
| Jan 16, 5:27 PM PST | Areal Flood Advisory | EKA | Mendocino | 3 hr |
| Jan 16, 6:11 PM PST | Areal Flood Advisory | EKA | Mendocino | 3 hr |
| Jan 16, 8:18 PM PST | River Flood Warning | EKA | Mendocino | 13 hr |
| Jan 16, 10:41 PM PST | Coastal Flood Advisory | EKA | Humboldt | 10 hr |
| Jan 17, 7:19 AM PST | Special Weather Statement | EKA | Humboldt | 41 min |
| Jan 17, 7:38 AM PST | Special Weather Statement | EKA | Humboldt | 37 min |
| Jan 17, 8:06 AM PST | Coastal Flood Warning | EKA | Mendocino | 114 min |
| Jan 17, 9:03 AM PST | Special Weather Statement | EKA | 42 min | |
| Jan 17, 9:18 AM PST | Special Weather Statement | EKA | Del Norte | 42 min |
| Jan 17, 9:54 AM PST | Special Weather Statement | EKA | Del Norte | 36 min |
| Jan 17, 10:13 AM PST | Special Weather Statement | EKA | Humboldt, Trinity | 47 min |
| Jan 17, 10:57 AM PST | Special Weather Statement | EKA | Humboldt | 48 min |
| Jan 17, 11:35 AM PST | Special Weather Statement | EKA | Humboldt | 40 min |
| Jan 17, 2:51 PM PST | Gale Warning | EKA | 35 hr |
Nearby
River Flood Advisories in California, 2019Every river flood advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.